| Model Number |
420205-16 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the fenestrated bipolar forceps instrument associated with this complaint and completed investigations.The instrument was found to have damage of the conductor wire insulation at the yaw pulley.There was no material missing, and the conductor wires were exposed.The conductor wire was not frayed or broken.The instrument passed an electrical continuity test.Components adjacent to the damaged wire insulation did not show damage.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the 8mm fenestrated bipolar forceps instrument could not be use.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: instrument remained static.No physical damage was noted nor issues related to cautery.There was no missing nor detached material from the portion that enters the patient's body.
Event or Problem Description
Refer to h11 for follow-up information.
Additional Manufacturer Narrative
The probable root cause of the damaged insulation on the instrument¿s conductor wire-bipolar is attributed to mechanical impact, such as accidental drops, inadvertent collisions with other instruments, or contact with hard surfaces during handling or use.